# SDR SIMA20120809004

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 23,805 hours, 20,188 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 1068
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 3445, AT TAKEOFF HEARD A VERY LOUD NOISE IN COCKPIT THAT SOUNDED AS IF THE GEAR DID NOT COME UP OR A DOOR WAS OPEN.  LANDING GEAR INDICATIONS WERE ALL GREEN AFTER GEAR RETRACTION.  DECLARED AN EMERGENCY, RETURNED, AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PROXIMITY SWITCH ON UPLOCK BOX IAW MM 32-63-03.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
